Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Torsion free subgroups of Fuchsian groups and tessellations of surfaces


Authors: Allan L. Edmonds, John H. Ewing and Ravi S. Kulkarni
Journal: Bull. Amer. Math. Soc. 6 (1982), 456-458
MSC (1980): Primary 30F35; Secondary 57M12, 51M20, 05B45
MathSciNet review: 648534
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30F35, 57M12, 51M20, 05B45

Retrieve articles in all journals with MSC (1980): 30F35, 57M12, 51M20, 05B45


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15014-5
PII: S 0273-0979(1982)15014-5